dietician-icon
Weight gain
Hi Doctor, Im currently under treatment for Reactive Arthritis. I have been taking Tab Wysolone 20 mg every morning and Tab HCQS 400 at night since the past 15 days. Now my doctor has said to start Tab Wysolone 15mg for the next 15 days and post tab Tab Wysolone 10mg. I have gained alot of weight around my face and belly. Is this because of these medications? If yes, can you suggest me something to control my weight
38 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hello! Start your diet with a detox water Reduce carb intake and increase your protein intake. Greetings from Dietitian Souvik Chakraborty, I can understand your concern about healthy diet, for getting excellent results in diet plan, you need to follow some golden rule of healthy diet, like taking meal in regular intervals, taking water in interval, doing exercises in fixed pattern & post /pre exercise home made food must be added, which is lacking in your present diet, and sleep patterns or duration have huge effect on long term results. If you want to modify your diet on irreversible manner, you need to follow some diet protocol, & you will enjoy doing this & love to follow the same. I will love to help you for the same, you can directly contact me for understanding your detailed requirement. Thanks & regards, Dietitian Souvik Chakraborty (In Practo or You can google search to reach)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please ask me directly for personalized diet plan for you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Gud morning pls share your medical history in detail with age,height n body weight.Yes it might be due to higher dosage of anti biotics use.How's your lifestyle routine including dietary pattern,exercising or not etc pls let me know in detail.Lifestyle modification is the key for fat loss.
Next Steps
Pls connect through practo for getting instant consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.